Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("International journal of computer mathematics")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1665

  • Page / 67

Export

Selection :

  • and

A new WZ factorization for parallel solution of tridiagonal systemsCHAWLA, M. M; KHAZAL, R. R.International journal of computer mathematics. 2003, Vol 80, Num 1, pp 123-131, issn 0020-7160, 9 p.Article

Algebraic methods versus map methods of solving Boolean equationsRUDEANU, Sergiu.International journal of computer mathematics. 2003, Vol 80, Num 7, pp 815-817, issn 0020-7160, 3 p.Article

An adaptive weighted bisection method for finding roots of non-linear equationsDAUHOO, M. Z; SOOBHUG, M.International journal of computer mathematics. 2003, Vol 80, Num 7, pp 897-906, issn 0020-7160, 10 p.Article

An algorithm for computing positive definite solutions of the nonlinear matrix equation X + A*X-1A = IEL-SAYED, Salah M.International journal of computer mathematics. 2003, Vol 80, Num 12, pp 1527-1534, issn 0020-7160, 8 p.Article

An alternative direction iterative method with second-order upwind scheme for convection-diffusion equationsHONGXING RUI.International journal of computer mathematics. 2003, Vol 80, Num 4, pp 527-533, issn 0020-7160, 7 p.Article

An inexact Uzawa-type iterative method for solving saddle point problemsCHENG, Xiao-Liang; JUN ZOU.International journal of computer mathematics. 2003, Vol 80, Num 1, pp 55-64, issn 0020-7160, 10 p.Article

Basic LUL factorization and improved iterative method with orderingsMUROYA, Yoshiaki; ISHIWATA, Emiko.International journal of computer mathematics. 2003, Vol 80, Num 8, pp 1051-1074, issn 0020-7160, 24 p.Article

Exact and fast numerical algorithms for the stochastic wave equationMARTIN, Andreas; PRIGARIN, Sergei M; WINKLER, Gerhard et al.International journal of computer mathematics. 2003, Vol 80, Num 12, pp 1535-1541, issn 0020-7160, 7 p.Article

Integrated classifier simulator and neurochip VHDL implementationEFREMIDES, O. B; BEKAKOS, M. P; EVANS, D. J et al.International journal of computer mathematics. 2003, Vol 80, Num 11, pp 1343-1350, issn 0020-7160, 8 p.Article

Matchings in three Catalan latticesBARIL, J. L; PALLO, J. M.International journal of computer mathematics. 2003, Vol 80, Num 2, pp 193-200, issn 0020-7160, 8 p.Article

Oscillations of solutions of initial value problems for parabolic equations by the decomposition methodBULUT, Hasan; EVANS, D. J.International journal of computer mathematics. 2003, Vol 80, Num 7, pp 863-868, issn 0020-7160, 6 p.Article

Parallel-iterated RK-type PC methods with continuous output formulasNGUYEN HUU CONG; LE NGOC XUAN.International journal of computer mathematics. 2003, Vol 80, Num 8, pp 1027-1037, issn 0020-7160, 11 p.Article

Simultaneously one-turn two-pushdown automataMEDUNA, Alexander.International journal of computer mathematics. 2003, Vol 80, Num 6, pp 679-687, issn 0020-7160, 9 p.Article

Tridiagonal solver-based L-stable one-step schemes for nonlinear parabolic equationsCHAWLA, M. M.International journal of computer mathematics. 2003, Vol 80, Num 9, pp 1139-1145, issn 0020-7160, 7 p.Article

A Taylor collocation method for the solution of linear integro-differential equationsKARAMETE, Aysen; SEZER, Mehmet.International journal of computer mathematics. 2002, Vol 79, Num 9, pp 987-1000, issn 0020-7160Article

A multigrid method of the second kind for solving linear systems of odes discretized by continuous Runge-Kutta methodsMASET, S.International journal of computer mathematics. 2002, Vol 79, Num 7, pp 823-839, issn 0020-7160Article

A rationalized haar functions method for nonlinear Fredholm-Hammerstein integral equationsRAZZAGHI, M; ORDOKHANI, Y.International journal of computer mathematics. 2002, Vol 79, Num 3, pp 333-343, issn 0020-7160Article

Computing an optimal hatching direction in layered manufacturingSCHWERDT, Jörg; SMID, Michiel; MAN CHUNG HON et al.International journal of computer mathematics. 2002, Vol 79, Num 10, pp 1067-1081, issn 0020-7160Article

Computing the scattering number of graphsSHENGGUI ZHANG; XUELING LI; XINGLOU HAN et al.International journal of computer mathematics. 2002, Vol 79, Num 2, pp 179-187, issn 0020-7160Article

Exponential fitting for the solution of two-point boundary value problems with cubic spline collocation tau-methodTAIWO, O. A.International journal of computer mathematics. 2002, Vol 79, Num 3, pp 299-306, issn 0020-7160Article

Invarianceness of higher order centralised scaled-invariants undergo basic transformationsSHAMSUDDIN, S. M; SULAIMAN, M. N; DARUS, M et al.International journal of computer mathematics. 2002, Vol 79, Num 1, pp 39-48, issn 0020-7160Article

On the convergence of a spline method for singular two point boundary value problems arising in physiologyPANDEY, R. K.International journal of computer mathematics. 2002, Vol 79, Num 3, pp 357-366, issn 0020-7160Article

On the solution of the Riccati equation by the decomposition methodBULUT, H; EVANS, D. J.International journal of computer mathematics. 2002, Vol 79, Num 1, pp 103-109, issn 0020-7160Article

On-line approximate string searching algorithms: Survey and experimental resultsMICHAILIDIS, P. D; MARGARITIS, K. G.International journal of computer mathematics. 2002, Vol 79, Num 8, pp 867-888, issn 0020-7160Article

Product of finite maximal P-codesDONGYANG LONG; WEIJIA JIA; LIANG ZHANG et al.International journal of computer mathematics. 2002, Vol 79, Num 8, pp 889-899, issn 0020-7160Article

  • Page / 67